# SDR SIMA200207908

- Difficulty date: March 2, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 7824I
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4501 - BOS - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 INVERTER IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
